# SDR EIA2000276

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991073458
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - DURING C6 CHECK INSPECTION, FOUND CUSP WEB AT FS 503 TO FS 598 LBL 54 CORRODED AND CRACKED.  REPAIRED CUSP WEB AT FS 503 TO FS 598 LBL 54.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-069-2.  (M)
